# SDR CALA2025110410883

- Difficulty date: October 8, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 50,997 hours, 18,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A1130
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER L/1 DOOR FRAME LOWER CORNER STA. 312  STR 5-6L.  ACCOMPLISHED REPAIR OF FUSESALGE FRAME AT STA 312 AT STR 5L AND 6L AS PER SRM 53-10-07-2R-1, PENDING ESFR ENTRY, DIP REQUIRED AS PER TABLE 202,INSPECTION THRESHOLD 50,000 FLIGHT CYCLES OR 12,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION, WHICHEVER COMES LATER, INSPECTION INTERVAL OF 12,000 FLIGHT CYCLES FOR HFEC.
